# SDR SWAA2018010518870

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED GIRT BAR IAW AMM.
